# SDR ZIAA96014

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8042U
- Make and model: Doug DC-8F-54
- Aircraft serial: 45676
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Seq Valve
- Part number: 530435
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HUF - DURING CRUISE, SHUT DOWN NR 4 ENGINE DUE TO FIRE WARNING INDICATION.  FOUND THRUST REVERSER SEQUENCE VALVE LEAKING AND BLOWING HOT AIR ON THE FIRE DETECTION LOOP.  REMOVED AND REPLACED SEQUENCE VALVE.  OPERATIONAL CHECK GOOD.  (M)
